# SDR DALA2018031901794

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 115,408 hours, 21,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 25AB ARE INOPERATIVE.  SECURED AND REPLACED THE LAMPS.
